I took Crestor for a few weeks and had horrible side effects, so I stopped.
Now, the doctor has prescribed 10 mg per day of pravastatin. Took it for a week and it made me nauseous, so I started cutting the pill in half.
Now, the nausea has gone away completely, but the 5 mg per day dose is making me so horny that it's driving me crazy. I can't focus on anything except you-know-what. I have the concentration span of a fly. I'm in a constant trance. This is not listed as a side effect on any literature I've seen.
Has anyone else ever had this reaction to a low-dose statin drug?
You can disregard my original post in this thread.
The side effect I mentioned has disappeared and been replaced with lower back pain, calf cramps, constipation, and joint pain in the base of both thumbs and my left hip. Oh, and did I mention gas? At least the nausea didn't return.
While I'm not happy with the new side effects, I'm glad to be rid of that other one.
I'll probably stop taking the Rx real soon, just like I did Crestor. I'll take it every other day for a while and see what happens.
This is a great forum. I learn a lot from reading everybody's posts.
Why not try to get it down by eating better rather than risk permanent damage to your body? IT CAN BE DONE! I lowered my inherited high cholesterol by what I ate from over 360 to 225, a number my doctor is happy with since I refuse to take another statin drug. Your joint pain on them must not be as crippling as my joint pain was and 4 years off, it is still attacking my joints.
I strongly urge you to consider diet changes and save your body the possibility of a lot of damage. Eating right is NOT hard to do once you make up your mind to do it.. I sit here and WISH someone had told me that before I ever swallowed that first statin. Once I made up my mind to just DO IT... It was so easy to do and I enjoyed eating like that so much that I continue to eat that way even though I have lost way to much weight and am having to increase my fat and carb intake to maintain where I am. If you don't remember anything else I say, remember this.. It is all about CHOICES! Make healthier choices as to what you put in your body, READ LABELS and make CHOICES! It also is your choice to take drugs that could damage your body or not but the easy way of swallowing that pill is not always the best way.